# SDR SWAA2025061776879

- Difficulty date: May 31, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE AT FWD SERVICE DOOR.   REPAIRED SCUFF PLATE AT FWD SERVICE DOOR IAW B737-700 SRM 53-10-15-2R-2 REPAIR 2.
